MAUDE Adverse Event Report: SPINAL KINETICS M6-C ARTIFICIAL CERVICAL DISC

SPINAL KINETICS M6-C ARTIFICIAL CERVICAL DISC
Model Number CDL-637L
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Osteomyelitis (4533)
Date of Event 05/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that an m6 was being explanted due to noted osteomyelitis.However, radiographic images were not provided for review.The device was not returned and therefore examination of the explant could not be completed.With the limited information provided, it is not possible to determine the cause of the reported failure for this product experience.The build lhr was examined including the final inspection records and the in-process measurements.There were no relevant ncmrs associated with this lot.The devices met the m6-c product specification including the axial stiffness and flexural resistance specifications.Rmf 0003 rev 39 line 12.58.- infection, infected abscess or infected cyst (not involving resorption or osteolysis), leading to surgical/major intervention with explantation.Rmf 0003 rev 39 line 12.75 - device explanted.
 
Event or Problem Description
It was reported that c5/6 oseomyolitis surgeon changed out for cage and plate to achieve fusion at site.Osteomyolitis was noted at superior and inferior endplates.Infection was present - observation of osteomyelitis on pre op mri and x-ray (identified by surgeon but not shared to attending rep, implant not available to return).
 
Event or Problem Description
It was reported that c5/6 oseomyolitis surgeon changed out for cage and plate to achieve fusion at site.Osteomyolitis was noted at superior and inferior endplates.Infection was present - observation of osteomyelitis on pre op mri and x-ray (identified by surgeon but not shared to attending rep, implant not available to return)).
 
Additional Manufacturer Narrative
Additional information has been requested, although it was confirmed the device will not be returned for further investigation.

Brand Name
M6-C ARTIFICIAL CERVICAL DISC
Common Device Name
M6-C
Manufacturer (Section D)
SPINAL KINETICS
501 mercury dr
sunnyvale CA 94085
Manufacturer (Section G)
SPINAL KINETICS
501 mercury dr
sunnyvale CA 94085
Manufacturer Contact
ayesa kearns
3451 plano pkwy
lewisville, TX 75056
MDR Report Key22057093
Report Number3004987282-2025-00012
Device Sequence Number8347940
Product Code MJO
UDI-Device Identifier00812388030049
UDI-Public00812388030049
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P170036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCDL-637L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer05/02/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Other;
Patient SexMale